MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 44MM M SPEC+1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 44MM M SPEC+1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136561000
Medical Device Problem Codes Material Disintegration (1177); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Not Applicable (3189)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: the patient was revised for unknown reason.Doi: unknown.Dor: (b)(6) 2016 (left hip).Update mar 5, 2018: litigation records received.Added associated contact.There is no allegations reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Ppf alleges metal wear and metallosis.Doi: (b)(6) 2008 - dor: (b)(6) 2016 (left hip).

Brand Name
12/14 ARTICUL 44MM M SPEC+1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
7000 orthopaedic drive
warsaw 46582 0988
MDR Report Key7395613
Report Number1818910-2018-56656
Device Sequence Number16169626
Product Code JDI
UDI-Device Identifier10603295034032
UDI-Public10603295034032
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Catalogue Number136561000
Device Lot Number2453457
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer09/06/2018
01/25/2019
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date09/25/2018
01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR